# SDR 2016FA0000185

- Difficulty date: April 11, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Aircraft: N391CP
- Make and model: Cirrus SR22
- Aircraft serial: 3072
- Engine: Cont IO550N
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Case
- Part number: 246
- Part serial: 691753
- Condition: Cracked
- Location: Engine
- Part time: 1,031 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE WITH STC SE10589SC, FOUND CASE CRACKED BETWEEN CYLINDER 2 AND CLYINDER 4.
